# SDR C7WA200202001

- Difficulty date: January 14, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Engine: Pwa JT8D9
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 651951724
- Condition: Fractured
- Location: Rt Mlg
- Part time: 13,664 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED (RIGHT GEAR DOWN LIGHT ON IN FLIGHT) POST FLIGHT INSPECTION BY MAINTENANCE FOUND RT MLG SIDE STRUT UPPER SEGMENT FRACTURED AT WALKING BEAM ATTACH POINT.  THE CAUSE OF THE FAILURE OF THIS PART REMAINS UNDER INVESTIGATION.
